Top 9 Zertec Allergies Generic – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. GENCARE GENERIC HEALTHCARE

#ad

Runny Nose & Itchy Eyes | Generic Zyrtec, GenCare, Cetirizine HCL 10 mg 200 Count | 24 Hour Allergy Relief Pills | Best Value Generic OTC Allergy Medication | Antihistamine for Sneezing

#ad
GENCARE GENERIC HEALTHCARE #ad - 100% satisfaction guarantee - you don't have to suffer through indoor or outdoor allergies anymore! Get full non drowsy 24 hour allergy relief now and enjoy our 100% Customer Satisfaction Guarantee. Our pills have a convenient indentation slot if you want to break the pill up into two 5 mg tabs for less severe symptoms or quick relief.

Full 24 hour relief - enjoy non drowsy allergy relief that lasts for a full day. Each pill is small and easy to swallow for adults and children ages 6 and up. If you suffer from hives, runny nose, cetirizine HCL 10mg may help reduce the itching and appearance of hives on your skin and face. Cetirizine hcl helps alleviate symptoms of indoor and outdoor allergies like hay fever, dust, pollen, pet dander and seasonal allergies. Less itching - cetirizine hcl is a powerful antihistamine that helps relieve and prevent itchy watery eyes, congestion and an irritated itchy throat.

Compare to the active ingredient found in Zyrtec over the counter medication. Non drowsy formula - unlike most allergy medications, cetirizine hcl tablets are non drowsy and can be taken at any time of day. Bulk savings bottle - each bottle contains 200 individual ready to swallow pills so that you and your family can always have allergy support on hand. Join thousands of satisfied allergy relief customers.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGenCare #ad
Part NumberEB-003

2. ValuMeds

#ad

Hay Fever, Allergies | Cetirizine HCl 10mg Caplets, Dry, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Itchy Eyes

#ad
ValuMeds #ad - Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.

Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, itchy, watery eyes, a scratchy nose and throat, sneezing, and other allergy symptoms.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

3. Zyrtec

#ad

Allergy Bulk Savings, Product of Zyrtec Allergy 10mg Original Prescription Strength Tablets, 100 Ct.

#ad
Zyrtec #ad - Long lasting relief from allergy symptoms helps relieve itchy, itchy nose, mold, itching from hives effective in treating indoor allergies like dust, sneezing and runny, Postnasal drip, watery eyes, red, and pet dander year-long allergies.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Part Number351889
Model351889

4. Good Sense

#ad

10 mg, 365 Count, Cetirizine Hydrochloride Tablets, Antihistamine, GoodSense All Day Allergy

#ad
Good Sense #ad - A 5 mg allergy relief product may be appropriate for less severe symptoms. Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.

Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Read package for full directions before use. The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.

24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Active ingredient: compare to the active ingredient in Zyrtec. Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 inches
Length2.03 inches
Weight0.27 Pounds
Width2 inches
Part Number301139458886
ModelCSAVBLK;ASD;LF

5. Amazon Basic Care

#ad

10 mg, 300 Count, Amazon Basic Care All Day Allergy, Antihistamine, Cetirizine Hydrochloride Tablets

#ad
Amazon Basic Care #ad - 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes. Active ingredient: the active ingredient in amazon Basic Care All Day Allergy is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms Compare to the active ingredient of Zyrtec.

Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless Flowers, a family pet, trees, or dust are examples of things that can cause an allergy These allergy pills provide up to 24 hours of temporary relief. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches
Part Numberbergw-189

6. Zyrtec

#ad

Zyrtec 24 Hour Allergy Relief Tablets, 48 Piece Assortment, Bundle with 1 x 45ct and 1 x 3ct Travel Pack

#ad
Zyrtec #ad - This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each allergy tablet & effectively treats indoor allergies caused by dust, mold, weeds, as well as outdoor allergies caused by tree pollen, & pet dander, & grasses.

Suitable for those 6 years of age & older, this allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose. These prescription-strength allergy relief tablets work fast & stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day. Get effective allergy relief caused by hay fever & other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines.

Bundle pack containing one 45-count bottle and one 3-count travel pack of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor & itchy nose & outdoor allergy symptoms, watery eyes, including runny nose, itchy, sneezing, & throat.
BrandZyrtec #ad
ManufacturerAmazonUs/JOHFT #ad
Height4.75 Inches
Length6.31 Inches
Width1.87 Inches
Part Numberbergw-224
ModelCSAVBLK;ASD;LF

7. Amazon Basic Care

#ad

8 Fl Oz Pack of 1, Cetirizine Hydrochloride Oral Solution 1 mg/mL, Amazon Basic Care Children’s All Day Allergy, Fluid Ounces Grape Flavor

#ad
Amazon Basic Care #ad - Indoor & outdoor allergy relief: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

Active ingredient: amazon basic care children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec. 24 hour allergy relief: this children's allergy medicine provides 24 hours of relief from runny nose, itchy nose or throat and itchy, sneezing, watery eyes. Children's allergy medicine: Provides indoor and outdoor allergy relief in a grape flavored cetirizine hydrochloride oral solution kids will love.

Allergy causes: when you're exposed to the same allergen twice, your antibodies release chemicals that cause allergy symptoms Amazon Basic Care Children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine which can help.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Numberbergw-432
ModelCSAVBLK;ASD;LF

8. Xyzal

#ad

Xyzal Allergy Tablet, 80 Count

#ad
Xyzal #ad - Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst.

Contains: one 1 80-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1. Maximum strength relief: Xyzal is full prescription strength available without a prescription. Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Width1.44 Inches
Part Number230197
Model230197

9. Good Sense

#ad

365 Count, GoodSense Allergy Relief Loratadine Tablets 10 mg

#ad
Good Sense #ad - Children under 6 years of age and consumers with liver or kidney disease, ask a doctor. 24-hour relief: each allergy pill contains 10 mg of Loratadine, the original prescription strength. Directions: adults and children 6 years and over: one 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours.

Effective: each goodsense loratadine 10 mg tablet, an allergy medicine, provides 1 day of relief and contains no gluten. Approved for indoor and outdoor allergy relief: The active ingredient in GoodSense Allergy Relief is Loratadine 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

It provides 24-hour relief : runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Allergy medicine: goodsense allergy relief loratadine Tablets, 10 mg temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.44 Inches
Length1.78 Inches
Weight0.16 Pounds
Width1.78 Inches
Part Number111